# SDR UALA2011062703127

- Difficulty date: June 24, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 65,479 hours, 12,004 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 7858972
- Part serial: 73
- Condition: Faulted
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FORWARD WINDOW HEAT STATUS. REPLACED MR30420-76.
